Skip to main content
Kent Academic Repository

Levels of Algebraicity in Stable Homotopy Theories

Ishak, Jocelyne, Roitzheim, Constanze, Williamson, Jordan (2023) Levels of Algebraicity in Stable Homotopy Theories. Journal of the London Mathematical Society, 108 (2). pp. 545-577. ISSN 0024-6107. E-ISSN 1469-7750. (doi:10.1112/jlms.12752) (KAR id:100602)


We study several different notions of algebraicity in use in stable homotopy theory and prove implications between them. The relationships between the different meanings of algebraic are unexpectedly subtle, and we illustrate this with several interesting examples arising from chromatic homotopy theory.

Item Type: Article
DOI/Identification number: 10.1112/jlms.12752
Uncontrolled keywords: General Mathematics
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Funders: London Mathematical Society (
Depositing User: Constanze Roitzheim
Date Deposited: 24 Mar 2023 09:53 UTC
Last Modified: 04 Jan 2024 10:32 UTC
Resource URI: (The current URI for this page, for reference purposes)

University of Kent Author Information

Ishak, Jocelyne.

Creator's ORCID:
CReDIT Contributor Roles:

Roitzheim, Constanze.

Creator's ORCID:
CReDIT Contributor Roles:
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.